# SDR AALA201708319003

- Difficulty date: August 30, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 50,971 hours, 29,600 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200200
- Part serial: 702LH
- Condition: Corroded
- Location: Lt Mlg
- Part time: 50,971 hours, 6,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. PITTING (CORROSION) ON LEFT MAIN LANDING GEAR AFT PINTLE PIN HEAD, INNER FACE (MATING SURFACE).
